# SDR CA140729005

- Difficulty date: July 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 2720 · Rudder Control System
- Part: Isolation Valve
- Part number: 3030162001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION, A CRACK WAS OBSERVED ON THE BODY OF THE RUDDER ISOLATION VALVE, P/N 997305.  THE CRACK APPEARS TO ORIGINATE AT THE .218"  DIAMETER LEE PLUG HOLE WHICH IS CONNECTED TO THE SOLENOID VALVE PORT.  THE CRACK PROPAGATES RADIALLY FROM THE LEE PLUG TO THE NEAREST EDGE OF THE BODY, AND CAN ALSO BE OBSERVED ON THE NEAREST SURFACE DIRECTLY BELOW AND PARALLEL TO THE LEE PLUG INSTALLATION. THE CRACK HAS BEEN VERIFIED BY LIQUID PENETRANT INSPECTION.
